MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL AMT NECK SEG 125D KLA; FEMORAL TRIALS

DEPUY FRANCE SAS - 3003895575 CORAIL AMT NECK SEG 125D KLA; FEMORAL TRIALS
Catalog Number L94004
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent artificial femoral head replacement using corail femoral trials.During temporary reduction, the surgeon tried to attach a head trial to femoral trial, but they could not be attached until the click sound was heard.After that click, the surgeon was able to fit the head trial onto the femoral trial outside the surgical field by applying force with both hands.The surgeon commented that the product was defective.The hospital commented that it was possible that the stopper part (ring part) of the femoral trial was deformed (or loosened).The surgery was completed successfully, with a thirty-minute delay.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that on (b)(6) 2025, the patient underwent artificial bone head replacement surgery with the corail femoral trials in question.During temporary reduction, the surgeon tried to attach a head trial to femoral trial, but they could not be attached until the click sound was heard.After that, the male surgeon could attach the head trial to the femoral trial outside the surgical field by applying the force with his both hands.The surgeon commented that the product was obviously defect.The hospital commented that it was possible that the stopper part (ring part) of the femoral trial was deformed (or loosened).The surgery was completed successfully within 30minutes delay.No further information is available.The product was returned to depuy synthes for evaluation.Visual analysis of the device found that the corail amt neck seg 125d kla presents signs of repetitive use for a long period of time.Additionally, the ring is deformed.The observed condition appears to be consistent with the effects of repeated use and servicing over the time.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was performed with a mating head trial laboratory sample, and resistance was noted while assembling to the lcs complete revfem cem l std+.It is reasonable to conclude that the ring condition would likely impede the device from securely attach to its mating devices.Therefore, the reported allegation can be confirmed.The overall complaint was confirmed as the observed condition of the corail amt neck seg 125d kla would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to end of life, and it has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot (b)(4).The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: d3, h3.

Brand Name
CORAIL AMT NECK SEG 125D KLA
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex IN 69801
FR  69801
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23826700
Report Number1818910-2025-22041
Device Sequence Number5031912
Product Code LXH
UDI-Device Identifier10603295325154
UDI-Public(01)10603295325154(10)NB96273
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL94004
Device Lot NumberNB96273
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/12/2026
01/27/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date01/13/2026
01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown